Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Do Scien nat,Pyricontin and Eofil forte tablets help to recover from fibroadenoma in both breasts ?

im 23 years girl im having fibroadenoma problem in my both breast.. i consult one doctor she gave 3 tablets names are evening primrose oil(Scien Nat), pyricontin and (Diethylcarbamazine Citrate and Chlorpheniramine Maleate tablets) Eofil forte. Shall i continue these 3 tablets? is there any possible to recover from my problem? plz suggest some tablets. plzzzzz help me..........
Asked On : Thu, 28 Jul 2011
Answers:  1 Views:  612
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Hello and welcome to healthcare forum.
The tablet prescribed to you are ok, but any tablet for your complain have very little role in your condition and there are very less chances that the swelling will disappear..
If you are very much uncomfortable with fibroadenoma then only option is its surgical removal.
Best wishes for your health.
Answered: Thu, 28 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor